# SDR IPXA2017122724854

- Difficulty date: December 24, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 37,018 hours, 5,534 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Strap
- Condition: Broken
- Location: Elt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT STRAP BROKEN.  R & R THE BRACKET IAW MM 25-63-03-522.
